MAUDE Adverse Event Report: THERAKOS, INC THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS, INC THERAKOS XTS PHOTOPHERESIS SYSTEM
Lot Number D735 - KIT
Health Effect - Clinical Code No Information (3190)
Date of Event 03/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This system was used for treatment.Kit lot d735 was reviewed.There were no non-conformances.This lot met all release requirements.The uvadex lot number was not provided as it was not administered.However, a review of all uvadex lots manufactured since january 2013 was performed.No trends or nonconformances related to the complaint were noted.Trends were reviewed for all complaint categories and no trends were detected for complaint category centrifuge bowl leak/break, clot observed or occlusion patient alarm.This assessment is based on information available at the time of the investigation.No product was returned by the customer for investigation; therefore, it could not be determined if this specific product met specification.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.(b)(4).
 
Event or Problem Description
Customer called to report centrifuge blood leak alarm during treatment procedure.Customer stated that no one was hurt or splashed with blood/fluids and that the patient was stable.Customer stated that upon inspection of the parts, there was some clotting in the collect line.Customer stated that there were multiple patient occlusion alarms, which were cleared after flushing the line.Customer stated that upon opening the centrifuge lid, the fluid was leaking from the neck of the bowl.Css suggested that the customer abort the treatment and not return any blood/product to the patient.

Brand Name
THERAKOS XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS
Manufacturer (Section D)
THERAKOS, INC
hampton NJ 08827
MDR Report Key5607714
Report Number2523595-2016-00100
Device Sequence Number186
Product Code LNR
UDI-Device Identifier10705030100016
UDI-Public10705030100016
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date09/01/2020
Device Lot NumberD735 - KIT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2016
Initial Report FDA Received Date04/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR